# SDR 99ZZZX1844

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Part number: 65463077
- Condition: Damaged
- Location: Le Flap
- Component: Boeing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AN UNSERVICEABLE LEADING EDGE SKIN REPAIR, DISCOVERED THE LOWER SPAR HAD BEEN SEVERELY DAMAGED BY IMPACT.  THE SPAR HAD BEEN CUT IN SEVEN LOCATIONS IN AN ATTEMPT TO STRAIGHTEN THE SPAR, AND A DOUBLER WAS THEN INSTALLED.  THE DOUBLER DOES NOT COVER 100 PERCENT OF THE DAMAGE OF THE SPAR AND DOES NOT RESTORE STRUCTURAL STRENGTH TO THE SPAR.
